New_Arrivals
Search Tips
Log In - Start Here
Home
Browse Aisles
Specials
Product News
Delivery
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Alka-Seltzer Plus Severe Sinus Congestion: Allergy & Cough Formula
40 liquid gels
           
QTY

$12.95
  ($0.32 per liquid gel) 

Sorry, this item is
no longer available.
In each tablet: acetaminophen 325mg (pain/fever relief); dextromethorphan hydrobromide 10mg (cough suppressant); phenylephrine HCl 5mg (nasal decongestant); doxylamine succinate 6.25mg (anti-histamine).
Add to my personal aisle
Back to all products in category
Shopping Cart
 
Cart is Empty
 
 
 
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2014 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC